# SDR SWAA2021081291721

- Difficulty date: July 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 685 S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HOLE LOCATED ON BS 685-3 INCHES ON RH SIDE BETWEEN STR 1R TO STR 2R ON ADF ANTENNA MOUNTING BOLT ; 2021-311669 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [02] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: DIGITAL CALIPER P/N: 700-113-10. S/N: 0010815. DUE DATE: 06 MAY 22.; [04] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [05] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [06] TOOL USED P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [07] REPAIRED FUSELAGE SKIN I.A.W EA 21-153-02075 WIP 1; WIP 2 AND EA COVER 21-153-02075; [08] TASK COMPLETED
